# SDR AALA20140630011

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 108,367 hours, 17,592 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 34B EMER LIGHT INOPERATIVE.  REPLACED BROKEN LIGHT CONNECTOR AT SEAT 34B.  OPERATIONS CHECKED NORMAL.
